cholesterol meds

2 Posts | Page(s): 1 

cholesterol meds

by jane99 on Wed May 18, 2016 06:52 PM

Quote | Reply

My primary doctor wants me to take a cholesterol lowering med. He suggested Lipitor. I looked it up and it looks like it is hard on the kidneys. Plus it causes gastro issues which I have enough of because of my votrient. Can anyone recommend an alternative, or has lipitor worked for you.

Thanks.

RE: cholesterol meds

by peggyznd on Wed May 18, 2016 10:59 PM

Quote | Reply

You could also talk to a pharmacist who will have a good idea of the impact on the kidney from Lipitor, and may have another suggestion for a better, lessdifficult drug which could also lower your cholesterol.  Having the doctor get this info from the pharmacist might be easier to accept, and can assume that Votrient is new enough to your doctor that he will not have all the side effect answers.

2 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.